Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Non-fragile guaranteed cost control for uncertain stochastic nonlinear time-delay systems
Author: Zhang, J.
Shi, P.
Qiu, J.
Citation: Journal of the Franklin Institute, 2009; 346(7):676-690
Publisher: Elsevier
Issue Date: 2009
ISSN: 0016-0032
Statement of
Jinhui Zhang, Peng Shi, Jiqing Qiu
Abstract: Abstract not available
Keywords: Stochastic systems; Time-varying delays; Guaranteed cost control; Linear matrix inequalities (LMIs); Norm-bounded uncertainty
Rights: Copyright © 2009 The Franklin Institute
DOI: 10.1016/j.jfranklin.2009.04.001
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.